MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD KNITTED; VASCULAR POLYESTER GRAFT
Model Number IGK1608
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Fever (1858); Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that symptoms started one month post-implantation of the first graft, the date of the event related to this second graft is therefore unknown (missing value).(b)(4).
 
Event or Problem Description
Since one month post-implantation of a first graft on (b)(6) 2014 (see medical device report 1640201-2018-00030), the patient has had an extremely complex clinical presentation with recurrent fever of unknown origin, recurrent pyelonephritis due to ureteral compression with placement of dj stents and discovery of graft/ureter conflict.A second graft (the subject of this report) was implanted on (b)(6) 2016 and symptoms continued.The patient has been the subject of numerous investigations.A "contact vasculitis" to dacron grafts was diagnosed.All investigations made by the hospital are described in the attached file.The affected grafts were not explanted from the patient yet.
 
Additional Manufacturer Narrative
(4315) the hospital performed an allergy workup on the patient with samples of our grafts.All tests remained negative.The hospital concluded that, to date, there is no evidence of specific sensitization but a range of arguments in favor of an abnormal reaction of the patient to the grafts.The cause of the patient's reaction remains undetermined.However, the outcome of the investigation suggests that the involved grafts were not defective at the time of manufacturing and that an allergy to bovine collagen or polyester can be reasonably excluded.

Brand Name
INTERGARD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
z.i. athelia i
la ciotat cedex, 13705
FR  13705
MDR Report Key8184307
Report Number1640201-2018-00031
Device Sequence Number2639904
Product Code DSY
UDI-Device Identifier00384401000488
UDI-Public00384401000488
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2020
Device Model NumberIGK1608
Device Catalogue NumberIGK1608
Device Lot Number15J17
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer05/03/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age68 YR